Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Segal-type algebraic models of $n$–types

David Blanc and Simona Paoli

Algebraic & Geometric Topology 14 (2014) 3419–3491
Bibliography
1 M Artin, B Mazur, On the van Kampen theorem, Topology 5 (1966) 179 MR0192495
2 J C Baez, J Dolan, Higher-dimensional algebra and topological quantum field theory, J. Math. Phys. 36 (1995) 6073 MR1355899
3 M A Batanin, Monoidal globular categories as a natural environment for the theory of weak $n$–categories, Adv. Math. 136 (1998) 39 MR1623672
4 H J Baues, Combinatorial homotopy and $4$–dimensional complexes, de Gruyter Expositions in Mathematics 2, de Gruyter (1991) MR1096295
5 H J Baues, The algebra of secondary cohomology operations, Progress in Mathematics 247, Birkhäuser, Basel (2006) MR2220189
6 H J Baues, D Blanc, Higher order derived functors arXiv:1210.7437
7 H J Baues, D Blanc, Stems and spectral sequences, Algebr. Geom. Topol. 10 (2010) 2061 MR2728484
8 H J Baues, D Blanc, Higher order derived functors and the Adams spectral sequence, J. Pure Appl. Algebr 219 (2015) 199 MR3250522
9 H J Baues, G Wirsching, Cohomology of small categories, J. Pure Appl. Algebra 38 (1985) 187 MR814176
10 C Berger, Double loop spaces, braided monoidal categories and algebraic $3$–type of space, from: "Higher homotopy structures in topology and mathematical physics", Contemp. Math. 227, Amer. Math. Soc. (1999) 49 MR1665460
11 D Blanc, S Paoli, Two-track categories, J. $K\!$–Theory 8 (2011) 59 MR2826280
12 F Borceux, Handbook of categorical algebra $1$: Basic category theory, Encycl. Math. Appl. 50, Cambridge Univ. Press (1994) MR1291599
13 F Borceux, Handbook of categorical algebra $2$: Categories and structures, Encycl. Math. Appl. 51, Cambridge Univ. Press (1994) MR1313497
14 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory, II", Lecture Notes in Math. 658, Springer, Berlin (1978) 80 MR513569
15 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
16 R Brown, K A Hardie, K H Kamps, T Porter, A homotopy double groupoid of a Hausdorff space, Theory Appl. Categ. 10 (2002) 71 MR1883479
17 R Brown, P J Higgins, R Sivera, Nonabelian algebraic topology, EMS Tracts in Mathematics 15, Eur. Math. Soc. (2011) MR2841564
18 R Brown, C B Spencer, Double groupoids and crossed modules, Cahiers Topologie Géom. Différentielle 17 (1976) 343 MR0440553
19 M Bullejos, A M Cegarra, J Duskin, On $\mathrm{cat}^n$–groups and homotopy types, J. Pure Appl. Algebra 86 (1993) 135 MR1215642
20 J G Cabello, A R Garzón, Closed model structures for algebraic models of $n$–types, J. Pure Appl. Algebra 103 (1995) 287 MR1357790
21 P Carrasco, A M Cegarra, Group-theoretic algebraic models for homotopy types, J. Pure Appl. Algebra 75 (1991) 195 MR1137837
22 A M Cegarra, B A Heredia, J Remedios, Double groupoids and homotopy $2$–types, Appl. Categ. Structures 20 (2012) 323 MR2943635
23 D C Cisinski, Batanin higher groupoids and homotopy types, from: "Categories in algebra, geometry and mathematical physics", Contemp. Math. 431, Amer. Math. Soc. (2007) 171 MR2342828
24 A Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963) 223 MR0155330
25 J W Duskin, Simplicial matrices and the nerves of weak $n$–categories, I: Nerves of bicategories, Theory Appl. Categ. 9 (2001/02) 198 MR1897816
26 W G Dwyer, D M Kan, C R Stover, The bigraded homotopy groups $\pi_{i,j}X$ of a pointed simplicial space $X$, J. Pure Appl. Algebra 103 (1995) 167 MR1358761
27 P J Ehlers, T Porter, Joins for (augmented) simplicial sets, J. Pure Appl. Algebra 145 (2000) 37 MR1732286
28 G Ellis, R Steiner, Higher-dimensional crossed modules and the homotopy groups of $(n+1)$–ads, J. Pure Appl. Algebra 46 (1987) 117 MR897011
29 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergeb. Math. Grenzgeb. 35, Springer (1967) MR0210125
30 P G Glenn, Realization of cohomology classes in arbitrary exact categories, J. Pure Appl. Algebra 25 (1982) 33 MR660389
31 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser, Basel (1999) MR1711612
32 A Grothendieck, Pursuing stacks
33 K A Hardie, K H Kamps, R W Kieboom, A homotopy bigroupoid of a topological space, Appl. Categ. Structures 9 (2001) 311 MR1836257
34 L Illusie, Complexe cotangent et déformations, II, Lecture Notes in Mathematics 283, Springer (1972) MR0491681
35 A Joyal, R Street, Pullbacks equivalent to pseudopullbacks, Cahiers Topologie Géom. Différentielle Catég. 34 (1993) 153 MR1223657
36 A Joyal, M Tierney, Algebraic homotopy types, handwritten lecture notes (1984)
37 O Leroy, Sur une notion de $3$–catégorie adapté à l'homotopie, preprint, Université Montpellier, preprint number 94-10 (1994)
38 J L Loday, Spaces with finitely many nontrivial homotopy groups, J. Pure Appl. Algebra 24 (1982) 179 MR651845
39 S MacLane, J H C Whitehead, On the $3$–type of a complex, Proc. Nat. Acad. Sci. U. S. A. 36 (1950) 41 MR0033519
40 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
41 I Moerdijk, J A Svensson, Algebraic classification of equivariant homotopy $2$–types, I, J. Pure Appl. Algebra 89 (1993) 187 MR1239560
42 S Paoli, Weakly globular $\mathrm{cat}^n$–groups and Tamsamani's model, Adv. Math. 222 (2009) 621 MR2538023
43 T Porter, $n$–types of simplicial groups and crossed $n$–cubes, Topology 32 (1993) 5 MR1204402
44 D G Quillen, Spectral sequences of a double semi-simplicial group, Topology 5 (1966) 155 MR0195097
45 G Segal, Categories and cohomology theories, Topol. 13 (1974) 293 MR0353298
46 C Simpson, Homotopy types of strict $3$–groupoids, arXiv:math.CT/9810059
47 C Simpson, Homotopy theory of higher categories, New Mathematical Monographs 19, Cambridge Univ. Press (2012) MR2883823
48 Z Tamsamani, Sur des notions de $n$–catégorie et $n$–groupoïde non strictes via des ensembles multi-simpliciaux, $K\!$–Theory 16 (1999) 51 MR1673923